# SDR C8GA20080012

- Difficulty date: March 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 60,039 hours, 33,127 cycles
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Helicoil
- Part number: AMS7245
- Condition: Damaged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT 708 FROM MCI TO PHX - DURING CRUISE OPERATION THE CAPTAIN WAS NOTIFIED THAT THE NR 1 ENGINE OIL QUANTITY WAS DECREASING.  THE NR 1 ENGINE WAS SHUT DOWN AND EMERGENCY WAS DECLARED, THE AIRCRAFT DIVERTED TO ABQ WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT A BANJO FITTING ON THE GEARBOX WAS LEAKING.  REMOVED AND REPLACED DAMAGED HELICOIL.  SERVICED OIL SYSTEM AND PERFORMED LEAK CHECK.  NO LEAKS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
